# SDR SWAA2016011948151

- Difficulty date: December 17, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG AFT SUPPORT FITTING, UPPER REAR SPAR CHORD HOLE, INBD OF FITTING  CRACKED.  REPAIRED FITTING IAW EA.
